# SDR UALA2011052302512

- Difficulty date: May 21, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,578 hours, 14,944 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Valve
- Part number: A71882003
- Part serial: 8125
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 ON BOTH AUTOLAND STATUS INDICATORS.  MAINT TEXT:  MCDP LAST LEG FAULT WAS "ILS CP-ILS L" AND "AIL SER VO-FCC L".  MCDP TEST 7 INTERMITTANTLY FAILS "AIL SRVO R".  SOME MCDP HISTORY FOR THIS FAULT SEVERAL LEGS AGO.  DUE TO FAULTS ON BOTH SIDES A-C WAS TAKEN OUT OF SERVICE FOR MORE TS... MCDP TEST FAULT "NO LAND 3 AIL SRVO-FCC L" CODES 111461.  REPLACED AP LATERAL CONT ALCS ELEC SERVO VALVE PER MM, OPS CHECKED GOOD.  RIGHT AIL 112884 SRVO OK NOW, NO FAULTS.  PERFORMED AUTOPILOT CAT-III AUTOLAND TEST PER MM.  ILS OPS CHECK PER MM.  TEST OKAY.  AIRCRAFT OK TO CAT-III STATUS.
